Medical Questions? Ask a Doctor Online!
Let me know if you have further questions, details or need clarification, just use reply....... Please Click Accept to give answer credit so I am compensated for time and expertise. Come back if needed. Bonuses and positive feedback most helpful. Answers for informational purposes only, not to replace your physician advice or visit. Future questions? Ask for DrThomas in the question title or see my profile to request me. Save my profile to your browser favorites.
Thanks for the information. What it really feels like is almost something pushing under those bottom ribs. Uncomfortable especially when sitting up. It doesn't hurt or isn't especially painful just feels "odd". When I push on it there is slight tenderness but no real pain. I don't have any other symptoms that I can think of - no fever. As far as meds go there are a few - lexapro, enalapril, omeprazol and pravastatin. I've been on all of them for some time and the only change is a recent increase in the pravastatin from 10mg to 20mg. I have taken antacids for the last few days but my stomach isn't the least bit upset and my bowel habits are completely normal.
Please let me know if any of that information helps with possible ideas.
Got back blood tests and all was fine, also fine was an abdominal ultrasound and a chest x-ray. I am in the process of making an appointment with a GI. I'm going to be traveling to the Middle East in 6 weeks and am concerned as this is aggravating but also worried about needing medical treatment while traveling. If all those tests came back clear is it likely that it is a GI issue?